MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP NTR CLIP DELIVERY SYSTEM; VALVE REPAIR

ABBOTT MEDICAL MITRACLIP NTR CLIP DELIVERY SYSTEM; VALVE REPAIR
Model Number CDS0601-NTR
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 12/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot-specific quality issue.Based on available information, the cause of the reported recurrent mitral regurgitation was due to the clip migration.The cause of the reported migration appears to be due to challenging patient anatomy (thin/frail leaflets).The reported patient effect of mitral regurgitation, as listed in the mitraclip system instructions for use, is a known possible complication associated with mitraclip procedures.The reported hospitalization and unexpected medical intervention were results of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
This is filed to report clip migration requiring intervention.It was reported that on (b)(6) 2019 a mitraclip procedure was performed to treat functional mitral regurgitation grade 4.Two clips were successfully implanted with an mr reduction of grade 2.On (b)(6) 2022 a secondary mitraclip procedure was performed due to one of the previously implanted clips partially detaching from the anterior leaflet.In the physicians' opinion, the clip partially came off of the anterior leaflet due to the patients thin, frail leaflets.An additional clip was implanted to stabilize the partially detached clip.The procedure was successful and the mr was reduced from grade 4 to 2.There was no clinically significant delay in the procedure and no adverse patient sequelae.No additional information was provided.

Brand Name
MITRACLIP NTR CLIP DELIVERY SYSTEM
Common Device Name
VALVE REPAIR
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key16113167
Report Number2135147-2023-00067
Device Sequence Number12179330
Product Code NKM
UDI-Device Identifier08717648226342
UDI-Public08717648226342
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2019
Device Model NumberCDS0601-NTR
Device Catalogue NumberCDS0601-NTR
Device Lot Number80914U101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2022
Initial Report FDA Received Date01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1 MITRACLIP
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexFemale